Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567706
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Olli Lehto
Title: Univalent functions and Teichmüller spaces
Additional book information: Graduate Texts in Mathematics, vol. 109, Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, New York, 1987, xii+257 pp., $46.00. ISBN 0-387-96310-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 19 (1988), 488-490